Book section icon

Book section

Counting rational points on algebraic varieties

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Volume:
1891
Pages:
51-95
Publication date:
2006
URN:
uuid:d394375b-d940-4100-adcc-42c9101e14d4
Source identifiers:
25336
Local pid:
pubs:25336
ISBN:
3-540-36363-7

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP